MathSciNet Relay Station
MathSciNet bibliographic data
MR1444196 35K55 (35D05 35R05 35S10 46F10)
Ribaud, Francis Semilinear parabolic equations with distributions as initial data. Discrete Contin. Dynam. Systems 3 (1997), no. 3, 305–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement